Approximate Solution of Singular Integral Equations on the Real Line by the Polynomial Quadrature Method
Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1270-1276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_9_a13,
author = {I. N. Lisitsyna},
title = {Approximate {Solution} of {Singular} {Integral} {Equations} on the {Real} {Line} by the {Polynomial} {Quadrature} {Method}},
journal = {Differencialʹnye uravneni\^a},
pages = {1270--1276},
year = {2002},
volume = {38},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_9_a13/}
}
TY - JOUR AU - I. N. Lisitsyna TI - Approximate Solution of Singular Integral Equations on the Real Line by the Polynomial Quadrature Method JO - Differencialʹnye uravneniâ PY - 2002 SP - 1270 EP - 1276 VL - 38 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_9_a13/ LA - ru ID - DE_2002_38_9_a13 ER -
I. N. Lisitsyna. Approximate Solution of Singular Integral Equations on the Real Line by the Polynomial Quadrature Method. Differencialʹnye uravneniâ, Tome 38 (2002) no. 9, pp. 1270-1276. http://geodesic.mathdoc.fr/item/DE_2002_38_9_a13/